# SDR CALA2023102303138

- Difficulty date: October 20, 2023
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N37555
- Make and model: Boeing 737-9
- Aircraft serial: 67182
- Aircraft time: 2,074 hours, 701 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Part number: 3640567150
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT SIDE COWL VALVE LIGHT.  PLACED LEFT ENG ANT-ICE VALVE ON MEL IAW MEL CARD 30035 PLACED LEFT ENG ANT-ICE VALVE ON MEL IAW MEL CARD 30035.  REINSTALLED CONNECTOR AND UNLOCKED NOSE COWL ANTI ICE PER MEL 3021A , IDLE RUN #1 ENG NOSE COWL ANTI ICE VALVE WORKS NORMALLY AFTER HARNESS REPLACEMENT.  VERIFIED ON IDLE RUN. REPLACE #1 ENG W300 HARNESS. INSTALLED #1 ENG W300 HARNESS.  COMPLETED STEP E (3)(J)(1), SEALANT IS DRYING. SEALANT. SUPPORT BLOCKS (500,501,502,503) FIGURE 402 AMM 26-11-02-400-801. COMPLETED INSTALLATION OF W300 WIRE HARNESS REF AMM 26-11-02-400.
